| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
They came to visit the clinic and reported that the user could not hear with the device.Re-implantation is considered.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: based on the received information from the field, a damage to the active electrode likely caused by device minute mobility is suspected.However, to determine an exact root cause device investigation of the explanted device is necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user came to visit the clinic and reported that he could no longer hear with the device.Re-implantation is considered.